Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bankevich, Anton Viktorovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:118
Abstract pages:314
Full texts:60
References:25
E-mail:

http://www.mathnet.ru/eng/person72407
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. A. V. Bankevich, D. V. Karpov, “Bounds of a number of leaves of spanning trees”, Zap. Nauchn. Sem. POMI, 391 (2011),  18–34  mathnet; J. Math. Sci. (N. Y.), 184:5 (2012), 564–572  scopus
2. Bankevich A. V., “Bounds of a number of leaves of spanning trees in graphs without triangles”, Zap. Nauchn. Sem. POMI, 391 (2011),  5–17  mathnet; J. Math. Sci. (N. Y.), 184:5 (2012), 557–563  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021